# SDR QXEA2009101900825

- Difficulty date: October 15, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 20,518 hours, 15,085 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 6007302
- Part serial: NOV000026
- Condition: Malfunctioned
- Location: Antiskid Sys
- Part time: 13,453 hours, 10,183 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBD GROUND SPOILER FAULT STATUS MESSAGE AFTER LIFTOFF.  RETURNED TO FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INTERROGATED MDC, FOUND FAULT IN HISTORY, "SSCU 1/NO ASCU-1, BUS INPUT". C/W FIM ISOLATION IAW FIM 27-61-05-810-839-A02.  REMOVED AND REPLACED ANTI-SKID CONTROL AS A PRECAUTIONARY MEASURE IAW AMM TASK 32-44-06-000-801-A01, 32-44-06-400-801-A01. OPS CHECK GOOD, NO FAULTS NOTED. RETURNED TO SERVICE.
